# SDR CWQA09202011

- Difficulty date: September 19, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N604GM
- Make and model: Cndair CL6002B16
- Aircraft serial: 5399
- Aircraft time: 4,136 hours, 1,922 cycles
- Engine: Ge CF343B
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 1 HYDRAULIC SYSTEM QUANTITY INDICATED 2 PERCENT DURING CLIMB, CHECK LIST FOLLOWED AND UNSCHEDULED LANDING PERFORMED WITHOUT INCIDENT.  MAINTENANCE EVALUATION REVEALED NR 1 GENERATOR BLUE WIRE TB209 CHAFED AGAINST, ARCHED, AND BURNED HOLE IN NR 1 HYDRAULIC SYSTEM PUMP RETURN LINE.
